# SDR SIMA201902041001

- Difficulty date: February 1, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 45,072 hours, 40,696 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Mount
- Condition: Corroded
- Location: Apu Shunt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AML 4372209 MEL 01-936DM-C APU FAILS TO CRANK "TRANSFERRED TO NRWC 612-ABI-02544" MAJOR REPAIR-C/A-ACCOMPLISHED ERS-EM-53MR-3643 PART A REAR FUSELAGE II FRAME 80 APU SHUNT MOUNT CORROSION AND BURN AREAS PERMANENT REPAIR. APU OPERATION TEST GOOD. MEL 01-936DM-C RESTORED.
